MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION SENSATION SHORT THROW; SNARE, FLEXIBLE
Model Number M00562692
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of the device delivering energy intermittently.Imdrf device code a0501 captures the reportable event of the cautery pin detached.
 
Event or Problem Description
Note: this report pertains to the first of three sensation short throw snares used during the same procedure.It was reported to boston scientific corporation that a sensation short throw snare was used in the stomach during a polypectomy procedure for polyps performed on (b)(6) 2024.During the procedure, it was noted that there was no energy from the erbe machine as the doctor stepped on the pedal.The physician tried several times and was unable to commence polypectomy.The physician tried to reposition snare, but the results are similar.Two other devices were used with the same result.The procedure was completed with a similar sensation short throw snare.There were no patient complications reported as a result of this event.
 
Event or Problem Description
Note: this report pertains to the first of three sensation short throw snares used during the same procedure.It was reported to boston scientific corporation that a sensation short throw snare was used in the stomach during a polypectomy procedure for polyps performed on (b)(6) 2024.During the procedure, it was noted that there was no energy from the erbe machine as the doctor stepped on the pedal.The physician tried several times and was unable to commence polypectomy.The physician tried to reposition snare, but the results are similar.Two other devices were used with the same result.The procedure was completed with a similar sensation short throw snare.There were no patient complications reported as a result of this event.Additional information received on january 17, 2025.The connector pin fit very loosely with the erbe banana plug, and it was not detached.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a07 captures the reportable event of the device delivering energy intermittently.Imdrf device code a0501 captures the reportable event of the cautery pin detached.Block h2: additional information: block b5 (describe event or problem) and block h6 (device code) have been updated based on the additional information received on january 17, 2025.

Brand Name
SENSATION SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21105162
Report Number3005099803-2024-06850
Device Sequence Number8067868
Product Code FDI
UDI-Device Identifier08714729268826
UDI-Public08714729268826
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Model NumberM00562692
Device Catalogue Number6269-20
Device Lot Number0032513126
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date02/13/2025
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown